MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button initial placement gastrostomy kit was used during a gastrostomy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the tube separated while it was being pulled out.Since the stomach wall was fixed, the button part was retrieved using a snare and was pulled out.The procedure was completed with a different device (non bsc device).There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(initial reporter facility name): (b)(6) hospital.(device codes): problem code 2907 captures the reportable event of feeding tube detached.Visual examination of the returned device revealed that the one step button was broken approximately at 14cm from the button dome and it was irregular.The complaint was consistent with the reported incident that the one step button was broken.It is most likely that procedural and anatomical factors encountered during the procedure could have affected the device performance and its integrity.Probably the one step catheter was broken due to user technique, patient anatomy or other procedural factors such the incision size, also a lot of force applied to pull the device during placement could have contributed with the event.Based on the information available and the analysis performed, the investigation conclusion code for the complaint will be documented as adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.A dhr (device history record) review was performed and did not identify evidence of deviations or non-conformances in the manufacturing processes that could contribute to the complaint.The dhr review confirms that the accepted device met all manufacturing specifications.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8473216
Report Number3005099803-2019-01529
Device Sequence Number1474490
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2021
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0022904797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;